Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

SoftFocus

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

1 Neutral

Profile Information

  • Gender
    Female
  • Interests
    painting, art, biking, nature
  1. wishclean, I think it's doing better. It doesn't look inflected to me in the photos you posted today. From the front it doesn't even look like you have scratches, so I'm sure it will heal if you give it time. People post photos after doing laser and dermaroll and they look way worse but heal in time. I know this was not intentional skin wounding though, but maybe it will heal just as those procedures heal. I had microderm done and I broke out from it, so I think breaking out a little might be
  2. Yes coffee can if you are sensitive to it. Carpemomentum, where do you get teacino from?
  3. Is this acne or contact dermatitis from one of the products you have been using? Maybe go see a dermatologist to see if it even is acne.
  4. Spiro is not working out for me. What are any alternatives without side effects?
  5. alternativista, are you still on birth control? i thought you were opposed to synthetic drugs...
  6. If you have a gluten insensitivity, then check for cross gluten sensitivity (other foods that have a similar effect as gluten but could be unrelated). The lab will test and tell you what foods to avoid. Cyrex labs will do that for you. Your best bet is diet modification if you have the will power. Spiro is not for acne, it's a blood pressure med that is used off label. So, lower blood pressure is not an unwanted side effect, it's the primary indication for the drug Thank you for respondi
  7. Hello, I have been having the worst time on spironolactone. I am now entering my 5th month I think (I lost track,it's been at least 4 months) and still breaking out the same as before. Surely I should be past the IB phase by now, right? The only improvement I'm seeing is when I cut out gluten because I tested positive for gluten sensitivity and this helped a little bit with the acne. I am still gaining weight, losing more hair... should I give up on spiro? I started on 25mg, bumped up to 50mg
  8. Hi Wishclean, thanks for the great thread. I saw my doctor yesterday because I am having the worst time on spironolactone (hair falling out for months now, weight gain, mood swings, not much clearer skin..etc etc) and she actually asked me if I tried the supplement inositol. She said it might be more suitable for me because not only it lowers testosterone but also raises progesterone to help balance other hormones that might be out of whack like dhea, fsh, and others. So yeah, just wanted to l
  9. Thank you for your replies. I have a friend who is also on spironolactone but she seems to tolerate it much better. I read that spironolactone and some antibiotics (which i was on before spiro) can make you more sensitive to the sun and UV light, that's why I was worried. When I was taking antibiotics, I noticed I was getting some small black spots every time I'd go out in the sun, and I don't want the same thing to happen with spiro. I love going to the beach and gettin sunshine, and I read on
  10. I agree about liver support. If the liver isn't working properly, there's no use in taking more stuff for acne. I read about NAC for hormonal balance but I haven't tried it yet.
  11. Some women get acne during pregnancy, due to the sudden peak in estrogen and progesterone, not necessarily testosterone. I guess there are various factors. High cortisol can also cause acne. so many things!
  12. Hello, I hope you guys can help me because my doctor is not helpful at all and I am getting very depressed. I am 32 f, and have been on spironolactone (the brand they sell at walgreens) for the 3rd month now. I originally went on it because I was feeling very hormonal all the time, emotional, depressed, and getting bad breakouts at least twice a month with scarring. well, since I started it I have been feeling worse. I gained weight, I'm always bloated and moody, I can't even have the ene
  13. brenmc, what dose of spiro got you clear at first and how long did it take? It's scary to me that I may have to be on a medication forever...I was hoping to do a course of spiro and then be done with it but I guess it's not accutane. GreenGables, What do you then suggest if someone's acne is a result of both androgens and estrogen?
  14. thanks, that study on spiro is interesting and a bit concerning. so many factors to consider. My doctor only tests the basics. Should I get retested now that spiro seems to be causing me estrogen dominance symptoms?
  15. Hey wishclean, greengables and everyone else commenting on this helpful thread. I have been reading the hormonal forum for a while now, and decided to join so I can ask some questions because wishclean seems to have the same symptoms as me with both androgens and estrogens causing problems. I have been taking spironolactone for a few months now, and I think it's giving me estrogen dominance symptoms. Before spironolactone, I had actually seen a natureopath who recommended a mixture of saw palme
×